# SDR P5CA2011050600010

- Difficulty date: May 6, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 45,968 hours, 7,479 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MAIN DECK SEAT TRACK AT STATION 995 LBL 75.92 ABOUT.8 INCH LONG.  PERMANENT REPAIR ACCOMPLISHED IAW 747-400F SRM 53-00-52, REPAIR 13, REV 59.
